Journal of Symplectic Geometry

Toric symplectic singular spaces I: isolated singularities

Daniel M. Burns, Victor W. Guillemin, and Eugene M. Lerman

Full-text: Open access


We generalize a theorem of Delzant classifying compact connected symplectic manifolds with completely integrable torus actions to certain singular symplectic spaces. The assumption on singularities is that if they are not finite quotient then they are isolated.

Article information

J. Symplectic Geom., Volume 3, Number 4 (2005), 531-543.

First available in Project Euclid: 1 August 2006

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Burns, Daniel M.; Guillemin, Victor W.; Lerman, Eugene M. Toric symplectic singular spaces I: isolated singularities. J. Symplectic Geom. 3 (2005), no. 4, 531--543.

Export citation